Affordable Access

Access to the full text

Domestic iterated one-point extensions of algebras by two-ray modules

Authors
  • Bobiński, Grzegorz
  • Skowroński, Andrzej
Type
Published Article
Journal
Open Mathematics
Publisher
Versita
Publication Date
Dec 01, 2003
Volume
1
Issue
4
Pages
457–476
Identifiers
DOI: 10.2478/BF02475179
Source
De Gruyter
Keywords
License
Green

Abstract

In the paper, we introduce a wide class of domestic finite dimensional algebras over an algebraically closed field which are obtained from the hereditary algebras of Euclidean type , n≥1, by iterated one-point extensions by two-ray modules. We prove that these algebras are domestic and their Auslander-Reiten quivers admit infinitely many nonperiodic connected components with infinitely many orbits with respect to the action of the Auslander-Reiten translation. Moreover, we exhibit a wide class of almost sincere domestic simply connected algebras of large global dimensions.

Report this publication

Statistics

Seen <100 times